# SDR UPS05845277

- Difficulty date: August 11, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37796631
- Condition: Cracked
- Location: Fs 680 L1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPLICE FITTING ON LONG 1L STA 680.  REMOVED CRACKED FITTING AND LONGERON SPLICE IAW SRM 51-1-20D, INSTALLED FITTING, SPLICE AND STRAPS IAW SRM 51-1-21,51-1-20D AND 51-01-23 FIG 48.
